Uniform separation, hyperbolic geodesics and zero distribution of solutions of linear differential equations

Janne Gröhn, Artur Nicolau

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

4 Cites (Scopus)

Resum

© 2017 London Mathematical Society. It is shown that a separated sequence of points in the unit disc of the complex plane is in fact uniformly separated if there exists an intermediate sequence, containing a point from each hyperbolic geodesic which connects any two points from the original sequence, and whose separated subsequences are uniformly separated. This result is applied to improve recent results on the zero distribution of solutions of linear differential equations in the unit disc.
Idioma originalEnglish
Pàgines (de-a)380-390
RevistaBulletin of the London Mathematical Society
Volum49
Número3
DOIs
Estat de la publicacióPublicada - 1 de juny 2017

Fingerprint

Navegar pels temes de recerca de 'Uniform separation, hyperbolic geodesics and zero distribution of solutions of linear differential equations'. Junts formen un fingerprint únic.

Com citar-ho